# SDR HALA2018053000269

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 47 AND 53.2 AT -Y1959 IS CORRODED AT LOCATIONS: FR47+6";FR48;FR48+15";FR49+5";FR50+4";FR50+16 "FR51+14"FR52+7";FR53;FR53+8";FR53+12";FR53+1 4";FR53.1+7";FR53.1+14". CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: 1. FR47+6" D=0.005" W=1" L=1.5", 2. FR48 D=0.004" W=1" L=2", 3. FR48+15" D=0.007" W=1" L=1.25", 4. FR49+5" D=0.003"W=1" L=1.75", 5. FR50+4" D=0.008" W=1" L=2.5", 6. FR50+16" D=0.010" W=1" L=2", 7. FR51+14" D=0.009" W=1" L=1.75", 8. FR52+7" D=0.005" W=1" L=2.5", 9. FR53" D=0.011" W=1" L=3", 10. FR53+8" D=0.012" W=1" L=1.5", 11. FR53+12" D=0.004" W=1" L=2.25", 12. FR53+14" D=0.013" W=1" L=2", 13. FR53.1+7" D=0.000" W=0.025" L= 0.370", 14. FR53.1+14" D=0.000" W0.020" L=0.370". ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL 1 CHAP 5. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DRAWING F53312812 ISSUE J. RII CARRIED OUT AS PER GMM VOL 1 CHAP 5.
